# SDR MASA2024033120022

- Difficulty date: March 20, 2024
- Submitted: March 31, 2024
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 29,004 hours, 24,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT SIGN LIGHTS IN SVC DR OUT.  REPLACED  THREE BULBS
